| Model Number |
E1450-6NSB |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during use, after they release the device's button, the pencil continues to activate.There was no patient injury.